# SDR EVGR201806080001

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: General aviation
- Aircraft: N365BT
- Make and model: Pilats PC6B2H4
- Aircraft serial: 729
- Aircraft time: 13,090 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Relay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A STABILIZER TRIM RUNAWAY AFTER LANDING AND SHUTDOWN.  COULD HEAR THE STABILIZER TRIM MOTOR RUNNING CONTINUOUSLY AND THAT THE INDICATOR IN THE COCKPIT SHOWED NOSE DOWN.  AFTER  TROUBLESHOOTING,  DISCONNECTED THE TRIM CONTROL SWITCHES ON EACH OF THE CONTROL COLUMNS.  THE MOTOR CONTINUED TO RUN.   WHEN THE MASTER WAS CYCLED,  THE SYSTEM BEGAN FUNCTIONING NORMALLY.  ATTENTION WAS DRAWN TO RELAY K006.  DISCOVERED THAT ONE OF THE WIRES TO THE RELAY DID NOT HAVE A SCREW SECURING IT TO TERMINAL C2.  THE SCREW WAS FOUND JUST BELOW THE RELAY ON TOP OF A LARGE SCAT TUBE.  THE RELAY WAS INSPECTED AND ARC BURNS WERE FOUND ON NEARBY TERMINAL C1.  INSTALLED A JUMPER WIRE FROM THE LOOSE WIRE TO THE ARCED TERMINAL.  WHEN THE MASTER WAS TURNED ON THE TRIM MOTOR BEGAN RUNNING IN THE NOSE DOWN DIRECTION. THE RELAY WAS INSPECTED AND FOUND TO BE SERVICEABLE.  ATTACHED THE WIRE TO THE RELAY AND TESTED THE SYSTEM.  IT WORKS NORMALLY.
